Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Schikorra - T. T. Shieh - D. Spector

Regularity for a fractional $p$-Laplace equation

created by spector on 25 Aug 2016
modified on 25 Mar 2019

[BibTeX]

Published Paper

Inserted: 25 aug 2016
Last Updated: 25 mar 2019

Journal: Commun. Contemp. Math.
Volume: 20
Number: 1
Pages: 7
Year: 2018

Abstract:

In this note we consider regularity theory for a fractional $p$-Laplace operator which arises in the complex interpolation of the Sobolev spaces, the $H^{s,p}$-Laplacian. We obtain the natural analogue to the classical $p$-Laplacian situation, namely $C^{s+\alpha}_{loc}$-regularity for the homogeneous equation.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1